MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause cannot be determined.
 
Event or Problem Description
It was reported that a chemoclave® bag spike generated a leak during patient use.The reporter stated that during chemo administration, the registered nurse (rn) noticed chemo on the outside of the tubing on top of the drip chamber.Not sure of the source of the leak ¿ chemo was pooling on the outside of the tubing.No medical intervention was required, and no intubation was necessary.The device was not re-sterilized or reprocessed.There was patient involvement and no adverse event.

Brand Name
CHEMOCLAVE® BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22584213
Report Number9617594-2025-01522
Device Sequence Number19968457
Product Code ONB
UDI-Device Identifier00840619023676
UDI-Public(01)00840619023676(17)300101(10)14279468
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-10
Device Lot Number14279468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP.; SET INF W/2-NDLS-VLV/2-MLL 20D/ML 117IN, ICU.; UNSPECIFIED CHEMO, UNK MFR.
Patient SexUnknown